# SDR IPXA2025082638344

- Difficulty date: July 26, 2025
- Submitted: August 27, 2025
- Operation: Air carrier
- Aircraft: N140UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0823
- Aircraft time: 27,603 hours, 17,055 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: F5347569820800
- Part serial: NSN
- Condition: Gouged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULK CARGO SCUFF PLATE INSERT FASTENER HOLE HAS VISUAL DAMAGED ON INSIDE ANGLE INSTALLED NEW ANGLE PN UP-F5347569820800 IAW SRM A300-600 51-40-21.
